Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 141, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2015, 8:38 PM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 8:38 PM CDT (01:38 UTC)
- Expired
- May 10, 2015, 9:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 3 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 8:42 PM CDT | TSTM WND GST 65 | 3 W Pocola, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:58 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
065
WUUS54 KTSA 110138
SVRTSA
ARC033-131-OKC079-135-110230-
/O.NEW.KTSA.SV.W.0141.150511T0138Z-150511T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 930 PM CDT
* AT 837 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GANS TO SPIRO TO POTEAU...AND MOVING NORTHEAST AT 50
MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...CAMERON...BRADEN...
POCOLA...ROCK ISLAND...COTTONWOOD...BONANZA...JENSON...ARKOMA...
HACKETT...MILL CREEK...MOFFETT...ROLAND...FORT SMITH REGIONAL
AIRPORT...RYE HILL...FORT SMITH...MIDLAND...ARKOLA...DORA...JENNY
LIND...BARLING...EXCELSIOR...VAN BUREN...HUNTINGTON...CENTRAL
CITY...SHIBLEY...WITCHERVILLE...DAYTON...GREENWOOD...FIGURE FIVE...
CROSSROADS...FURRY...KIBLER...CONCORD...LAVACA...ALMA...
BURNVILLE...MILLTOWN...RUDY...BLOOMER AND DYER.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 321 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3511 9414 3501 9462 3523 9455 3544 9459
3563 9421 3544 9408
TIME...MOT...LOC 0138Z 243DEG 44KT 3533 9468 3523 9457
3505 9462
HAIL...1.00IN
WIND...70MPH
$$4 follow-up statements
972
WWUS54 KTSA 110154
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT SUN MAY 10 2015
ARC033-131-OKC079-135-110230-
/O.CON.KTSA.SV.W.0141.000000T0000Z-150511T0230Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
854 PM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SEQUOYAH...NORTHEASTERN LE FLORE...NORTHERN SEBASTIAN AND SOUTHERN
CRAWFORD COUNTIES UNTIL 930 PM CDT...
AT 852 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MULDROW TO ARKOMA TO CAMERON...AND MOVING NORTHEAST AT
40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ROLAND...ARKOMA...POCOLA...
MOFFETT...ROCK ISLAND...MILL CREEK...FORT SMITH...JENSON...DORA...
HACKETT...BONANZA...FORT SMITH REGIONAL AIRPORT...VAN BUREN...
EXCELSIOR...RYE HILL...FIGURE FIVE...JENNY LIND...SHIBLEY...
FURRY...GREENWOOD...RUDY...CONCORD...BARLING...CENTRAL CITY...
ALMA...KIBLER...BLOOMER...LAVACA AND DYER
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 320 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3521 9412 3511 9457 3523 9455 3544 9459
3563 9421 3545 9408
TIME...MOT...LOC 0154Z 226DEG 37KT 3544 9457 3533 9445
3515 9452
HAIL...1.00IN
WIND...70MPH
$$213
WWUS54 KTSA 110201
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT SUN MAY 10 2015
ARC033-131-OKC079-135-110230-
/O.CON.KTSA.SV.W.0141.000000T0000Z-150511T0230Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
901 PM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SEQUOYAH...NORTHEASTERN LE FLORE...NORTHERN SEBASTIAN AND SOUTHERN
CRAWFORD COUNTIES UNTIL 930 PM CDT...
AT 859 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROLAND TO ARKOMA TO HACKETT...AND MOVING NORTHEAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...DORA...BONANZA...FORT SMITH
REGIONAL AIRPORT...VAN BUREN...RYE HILL...JENNY LIND...SHIBLEY...
FIGURE FIVE...FURRY...BARLING...RUDY...CONCORD...CENTRAL CITY...
KIBLER...ALMA...BLOOMER...LAVACA AND DYER
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 322 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3527 9411 3517 9450 3535 9450 3544 9459
3563 9421 3545 9408
TIME...MOT...LOC 0201Z 226DEG 37KT 3549 9451 3537 9440
3520 9445
HAIL...1.00IN
WIND...60MPH
$$870
WWUS54 KTSA 110210
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT SUN MAY 10 2015
OKC079-135-110220-
/O.CAN.KTSA.SV.W.0141.000000T0000Z-150511T0230Z/
LE FLORE OK-SEQUOYAH OK-
910 PM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3528 9411 3522 9438 3539 9438 3546 9444
3551 9445 3563 9421 3545 9408
TIME...MOT...LOC 0210Z 226DEG 37KT 3556 9437 3544 9426
3527 9431
$$
ARC033-131-110230-
/O.CON.KTSA.SV.W.0141.000000T0000Z-150511T0230Z/
CRAWFORD AR-SEBASTIAN AR-
910 PM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SEBASTIAN AND SOUTHERN CRAWFORD COUNTIES UNTIL 930 PM CDT...
AT 907 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CEDARVILLE TO VAN BUREN TO JENNY LIND...AND MOVING
NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BARLING...FURRY...CONCORD...
RUDY...KIBLER...ALMA...CENTRAL CITY...BLOOMER...LAVACA AND DYER
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 0 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3528 9411 3522 9438 3539 9438 3546 9444
3551 9445 3563 9421 3545 9408
TIME...MOT...LOC 0210Z 226DEG 37KT 3556 9437 3544 9426
3527 9431
HAIL...1.00IN
WIND...60MPH
$$481
WWUS54 KTSA 110227
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
927 PM CDT SUN MAY 10 2015
ARC033-131-110237-
/O.EXP.KTSA.SV.W.0141.000000T0000Z-150511T0230Z/
CRAWFORD AR-SEBASTIAN AR-
927 PM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEBASTIAN AND
SOUTHERN CRAWFORD COUNTIES WILL EXPIRE AT 930 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 3528 9411 3522 9438 3539 9438 3546 9444
3551 9445 3563 9421 3545 9408
TIME...MOT...LOC 0227Z 226DEG 37KT 3568 9422 3553 9411
3531 9413
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:50 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 10, 6:50 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT SUN MAY 10 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS AND ASSOCIATED
LOWER CEILINGS AND VISIBILITIES WILL CONTINUE IN ADVANCE OF A
COLD FRONT THAT WILL MOVE SOUTHEAST ACROSS THE AREA THIS EVENING
AND OVERNIGHT. ONCE THE FRONT PASSES...WINDS WILL SHIFT TO THE
NORTH TO NORTHWEST AND VFR CONDITIONS WILL PREVAIL FOR THE REST OF
THE FORECAST PERIOD.
&&
.PREV DISCUSSION... /ISSUED 327 PM CDT SUN MAY 10 2015/
DISCUSSION...
AIR-MASS CONTINUES TO SLOWLY DESTABILIZE BEHIND DEPARTING MCS FROM
THIS MORNING. SIGNIFICANT/MAJOR FLOODING ONGOING AND THIS WILL
LIKELY CONTINUE INTO THE OVERNIGHT HOURS AS CONVECTION SPREADS
INTO SOUTHEAST OKLAHOMA FROM THE SOUTH WITH ADDITIONAL THUNDERSTORMS
DEVELOPING ALONG APPROACHING FRONT.
MARGINAL SURFACE BASED INSTABILITY WILL LIMIT A MORE WIDESPREAD
SEVERE EVENT...HOWEVER AREA WILL CONTINUE TO SEE A LIMITED THREAT
FOR HAIL/DAMAGING WINDS. IN ADDITION...WIND FIELDS WILL REMAIN
STRONG ENOUGH TO SUPPORT AN ISOLATED TORNADO THREAT THROUGH THE
EVENING HOURS. STORMS WILL LIKELY BEGIN TO SHIFT EAST OF THE AREA
LATE TONIGHT INTO MONDAY MORNING...HOWEVER AREAL FLOODING AND
ESPECIALLY RIVER FLOODING WILL CONTINUE.
BRIEF BREAK IN THE ACTIVE WEATHER EXPECTED MON/TUE BEHIND THE
FRONT AS WEAK SURFACE HIGH PRESSURE BUILDS INTO THE REGION. ANOTHER
UPPER DISTURBANCE WILL MOVE OUT OF THE DESERT SOUTHWEST ON WEDNESDAY
WITH ELEVATED SHOWERS/THUNDERSTORMS SPREADING BACK ACROSS MUCH OF
EASTERN OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS. LINGERING
PRECIP CHANCES WILL CONTINUE INTO NEXT WEEKEND AS SEVERAL WEAK
UPPER WAVES TRAVERSE THE AREA IN STRONGER SOUTHWEST FLOW ALOFT.
SHORT TERM...SOUTHEAST OKLAHOMA COUNTIES...SOUTH OF INTERSTATE 40
WILL BE ADDED TO TORNADO WATCH 157...WHICH IS IN EFFECT THROUGH
900 PM. THE REMAINDER OF TORNADO WATCH 154 WILL BE CANCELED
SHORTLY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...05Hazardous weather outlook, May 10, 5:18 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SUN MAY 10 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT SUN MAY 10 2015
...LIFE THREATENING FLASH FLOODING AND SEVERE WEATHER TO CONTINUE
THIS AFTERNOON INTO TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SHOWERS AND THUNDERSTORMS FROM SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS MAY INCREASE IN INTENSITY THIS EVENING AND WILL POSE A
RISK FOR LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL
ALSO BE POSSIBLE. THUNDERSTORMS ARE ALSO FORMING ALONG A COLD
FRONT ENTERING NORTHEAST OKLAHOMA...AND A FEW OF THESE STORMS MAY
BECOME SEVERE THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT IN THIS AREA.
THE MOST SIGNIFICANT CONCERN WILL BE LIFE THREATENING FLASH
FLOODING THAT IS EXPECTED TO CONTINUE AS THUNDERSTORMS WITH HEAVY
RAINFALL PERSIST ALONG AND AHEAD OF THE SLOW MOVING COLD FRONT
THROUGH TONIGHT. THE WORST FLOODING WILL OCCUR IN AREAS THAT HAVE
ALREADY SEEN 8 TO 10 INCHES OF RAINFALL OVER THE PAST FEW DAYS.
AN ADDITIONAL 2 TO 3 INCHES WILL BE POSSIBLE THROUGH TONIGHT WITH
LOCALLY HIGHER AMOUNTS WHERE STORMS MOVE ACROSS THE SAME AREAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING MONDAY MORNING ACROSS PARTS OF FAR
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...BEFORE THE DRIER AIR
BEHIND THE COLD FRONT FULLY MOVES INTO THAT PART OF THE REGION.
MOST OF MONDAY AND TUESDAY SHOULD BE DRY.
THUNDERSTORM POTENTIAL WILL INCREASE TUESDAY NIGHT AND INTO
WEDNESDAY AS MOISTURE RETURNS NORTH. AT LEAST LOW CHANCES FOR
THUNDERSTORMS WILL PERSIST THROUGH THE REST OF THE WORK WEEK AND
INTO NEXT WEEKEND...BUT THE OVERALL SEVERE WEATHER THREAT SHOULD
REMAIN LIMITED AT BEST.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 10, 4:10 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT SUN MAY 10 2015
OKZ073-102145-
PITTSBURG OK-
410 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN PITTSBURG
AT 410 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF ASHLAND TO 24 MILES SOUTH OF
ASHLAND...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...KIOWA...PITTSBURG...ASHLAND...
SAVANNA...HAYWOOD AND ARPELAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3460 9589 3468 9589 3468 9609 3468 9610
3486 9610 3488 9609 3516 9582 3459 9581
3458 9582 3459 9588
TIME...MOT...LOC 2110Z 224DEG 36KT 3472 9615 3444 9617Local storm report, May 10, 7:31 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM TSTM WND DMG 6 S WILBURTON 34.83N 95.31W
05/10/2015 LATIMER OK PUBLIC
TREE DAMAGE. LARGE LIMBS BROKEN. NEAR INTERSECTION OF
HIGHWAY 1 AND HIGHWAY 2.
0938 AM TSTM WND DMG WILBURTON 34.92N 95.31W
05/10/2015 LATIMER OK LAW ENFORCEMENT
NUMEROUS TREES AND SOME POWER LINES DOWNED IN WILBURTON.
AT LEAST ONE POWER POLE WAS LEANING SIGNIFICANTLY.
0945 AM TSTM WND DMG 1 W KINTA 35.12N 95.26W
05/10/2015 HASKELL OK EMERGENCY MNGR
TREES AND POWER POLES DOWN.
1100 AM FLASH FLOOD EUFAULA 35.29N 95.58W
05/10/2015 MCINTOSH OK PUBLIC
RECREATIONAL AREA FLOODED IN EUFAULA. SOCIAL MEDIA. IMAGE
SHOWED BASEBALL FIELD AND SURROUNDING AREA UNDER UP TO A
FOOT OF WATER.
0400 PM FLASH FLOOD MULBERRY 35.50N 94.05W
05/10/2015 CRAWFORD AR PUBLIC
MULBERRY RIVER OUT OF ITS BANKS. NEAR SILVER BRIDGE. VIA
SOCIAL MEDIA.
0710 PM HAIL 6 W OCTAVIA 34.53N 94.81W
05/10/2015 E1.00 INCH LE FLORE OK PUBLIC
PENNY TO QUARTER SIZE HAIL
&&
SAALocal storm report, May 10, 7:44 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TORNADO S DAMON 34.85N 95.31W
05/10/2015 LATIMER OK BROADCAST MEDIA
REPORTED TORNADO DAMAGE CROSSING HIGHWAY 2...NEAR
INTERSECTION WITH HIGHWAY 1...SOUTH OF DAMON. LOCATION
ESTIMATED. LARGE TREES BLOWN DOWN. WIDTH OF DAMAGE ABOUT
50 YARDS AT THE HIGHWAY.
&&
SAASpecial weather statement, May 10, 8:28 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT SUN MAY 10 2015
OKZ049-053-073-075-110215-
CHOCTAW OK-LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
828 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN CHOCTAW...SOUTHERN PITTSBURG...WESTERN PUSHMATAHA
AND SOUTHWESTERN LATIMER
AT 828 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF PITTSBURG TO 13 MILES WEST OF
MOYERS TO 30 MILES WEST OF KELLOND...MOVING NORTHEAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HIGGINS...
GOWEN...KIOWA...PITTSBURG...BLANCO...HARTSHORNE...HAILEYVILLE...
ANTLERS...CLAYTON...MOYERS...FINLEY...KOSOMA...SNOW...STANLEY...
KELLOND...EUBANKS...DUNBAR...SARDIS AND CLAYTON LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3414 9596 3415 9598 3416 9598 3417 9578
3450 9579 3451 9568 3459 9568 3459 9588
3467 9589 3468 9596 3471 9596 3495 9536
3454 9529 3419 9556 3410 9594
TIME...MOT...LOC 0128Z 246DEG 40KT 3466 9585 3438 9584
3413 9609Local storm report, May 10, 8:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 7 W WISTER 34.97N 94.85W
05/10/2015 E0.75 INCH LE FLORE OK EMERGENCY MNGR
0832 PM TSTM WND GST SHADY POINT 35.13N 94.66W
05/10/2015 E60.00 MPH LE FLORE OK PUBLIC
&&
SAALocal storm report, May 10, 8:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG RED OAK 34.95N 95.08W
05/10/2015 LATIMER OK BROADCAST MEDIA
VEHICLE AND BARN DAMAGED BY WIND. REPORTED OVER COUNTY
SCANNER.
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| May 10, 7:21 PM CDT | Tornado Warning | TSA | Haskell, Latimer | 39 min |
| May 10, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
| May 10, 7:55 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 20 min |
| May 10, 8:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 46 min |
| May 10, 8:21 PM CDT | Tornado Warning | TSA | LeFlore | 39 min |
| May 10, 8:28 PM CDT | Special Weather Statement | TSA | Pushmataha | 47 min |
| May 10, 8:30 PM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 6 hr |
| May 10, 9:07 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| May 10, 11:55 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 3 hr |
| May 11, 2:28 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 3 hr |
| May 11, 4:20 AM CDT | River Flood Warning | TSA | Sequoyah | 28 hr |
| May 11, 1:51 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 6 more | 24 hr |
| May 10, 9:08 PM CDT | Special Weather Statement | TSA | Crawford, Washington | 37 min |
| May 10, 9:24 PM CDT | Special Weather Statement | TSA | Franklin | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.